Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the structure of certain locally compact topological groups


Author: Ta Sun Wu
Journal: Trans. Amer. Math. Soc. 325 (1991), 413-434
MSC: Primary 22A05
DOI: https://doi.org/10.1090/S0002-9947-1991-0994173-9
MathSciNet review: 994173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally compact topological group $ G$ is called an $ ({\text{H}})$ group if $ G$ has a maximal compact normal subgroup with Lie factor. In this note, we study the problem when a locally compact group is an $ ({\text{H}})$ group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A05

Retrieve articles in all journals with MSC: 22A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-0994173-9
Article copyright: © Copyright 1991 American Mathematical Society